# SDR DALA13025723136

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FWD AND AFT CORNER FITTINGS, CORRODED.  REMOVED CORROSION ON LOWER CORNER FITTINGS AT FR66 & FR68 IAW SRM 51-74-00.  NO ESTABLISHED LIMITS IN SRM.  INSTALLED CORNER FITTINGS.
